Hail, Beaver
- When
- August 19, 6:55 PM CST to 7:05 PM CST
- Where
- Beaver County, Beaver
- Measured
- 0.88 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 36.817, -100.517
A severe thunderstorm over the eastern Oklahoma panhandle during the evening hours produced large hail and damaging winds. however no injuries were reported.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS AMA wrote it up.
A severe thunderstorm over the eastern Oklahoma panhandle during the evening hours produced large hail and damaging winds. A power pole was blown over by the high winds...however no injuries were reported.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before the first event at Aug 19, 2:28 PM CST, 4 hours 27 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AMARILLO TX 328 PM CDT FRI AUG 19 2005 .DISCUSSION... STATIONARY FRONT IS LOCATED IN NORTHCENTRAL KANSAS WHERE CONVECTION IS BREAKING OUT. THE FRONT WILL NOT HAVE THE SYNOPTIC PUSH NEEDED TO MAKE IT INTO THE PANHANDLES AND WILL HAVE TO RELY ON COLD POOL ADVANCEMENT FROM ONGOING AND FUTURE CONVECTION. THUNDERSTORMS THIS EVENING MAY PUSH THE FRONT/OUTFLOW INTO THE NORTHCENTRAL PANHANDLES WHERE MORE DEVELOPMENT IS EXPECTED TOMORROW. THERE WONT BE MUCH COLD AIR BEHIND THE FRONT SO ANY COOLING WILL OCCUR DUE TO INCREASED CLOUD COVER AND RAIN COOLED OUTFLOW. THIS WILL MAKE TEMP FORECASTING DIFFICULT THE NEXT SEVERAL DAYS DUE TO MESO/MICROSCALE EFFECTS SO DID NOT MAKE MANY CHANGES TO THE PREVIOUS FORECAST. THE DIFFUSE FRONT WILL STILL BE IN THE AREA SUNDAY SO THERE MAY BE ANOTHER ROUND OF THUNDERSTORMS ACROSS MUCH OF THE AREA. MONDAY THE FRONT LIFTS TO THE NORTH FOCUSING THE CONVECTION ALONG A LEE TROUGH IN THE WESTERN PANHANDLES. TEMPERATURES WILL SLOWLY INCREASE NEXT WEEK AS HIGH PRESSURE REASSERTS ITSELF OVER THE REGION. HENNIG && .PRELIMINARY POINT TEMPS/POPS... AMARILLO TX 68 92 67 84 / 30 40 40 40 BEAVER OK 69 87 66 80 / 40 50 50 30 BOISE CITY OK 63 83 60 81 / 40 50 50 30 BORGER TX 69 93 69 84 / 40 50 50 40 BOYS RANCH TX 67 90 69 83 / 30 50 50 40 CANYON TX 67 92 68 85 / 30 40 40 40 CLARENDON TX 70 93 69 86 / 30 40 40 40 DALHART TX 64 87 64 82 / 40 50 50 30 GUYMON OK 67 86 65 80 / 40 50 50 30 HEREFORD TX 66 92 65 85 / 30 40 40 40 LIPSCOMB TX 71 90 69 84 / 40 50 50 30 PAMPA TX 70 92 69 85 / 30 50 50 40 SHAMROCK TX 73 93 70 88 / 30 50 50 40 WELLINGTON TX 74 95 70 88 / 30 40 40 40 && .AMA WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 11/10
TEXAS/OKLAHOMA PANHANDLES HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AMARILLO TX 100 PM CDT FRI AUG 19 2005 OKZ001>003-TXZ001>020-201100- ARMSTRONG-BEAVER-CARSON-CIMARRON-COLLINGSWORTH-DALLAM-DEAF SMITH- DONLEY-GRAY-HANSFORD-HARTLEY-HEMPHILL-HUTCHINSON-LIPSCOMB-MOORE- OCHILTREE-OLDHAM-POTTER-RANDALL-ROBERTS-SHERMAN-TEXAS-WHEELER- 100 PM CDT FRI AUG 19 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE... THERE IS A CHANCE OF SHOWERS AND THUNDERSTORMS THIS AFTERNOON AND TONIGHT ACROSS THE TEXAS AND OKLAHOMA PANHANDLES. HEAVY RAINFALL AND FREQUENT LIGHTNING WILL BE THE PRIMARY THREATS ALONG WITH SMALL HAIL AND WIND GUSTS UP TO 50 MPH. ANY THUNDERSTORMS ARE EXPECTED TO REMAIN BELOW SEVERE LEVELS. .DAYS TWO THROUGH SEVEN... THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS SATURDAY AFTERNOON AND SATURDAY NIGHT ACROSS THE OKLAHOMA AND THE NORTHERN HALF OF THE TEXAS PANHANDLES. THE SLIGHT RISK AREA IS ALONG AND NORTH OF A WHEELER TO BOYS RANCH TO ROMERO LINE. THE PRIMARY THREATS WITH THESE STORMS WILL BE DAMAGING WINDS...LARGE HAIL AND HEAVY RAINFALL. THERE IS A CHANCE FOR THUNDERSTORMS SATURDAY AFTERNOON AND SATURDAY NIGHT ACROSS THE SOUTHERN HALF OF THE TEXAS PANHANDLE...HOWEVER THESE STORMS ARE EXPECTED TO REMAIN BELOW SEVERE LEVELS AT THIS TIME. ALSO...SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE FROM SUNDAY THROUGH WEDNESDAY NIGHT. ANY THUNDERSTORMS ARE EXPECTED TO REMAIN BELOW SEVERE LEVELS. .SPOTTER INFORMATION STATEMENT... EMERGENCY MANAGERS AND SPOTTER GROUPS...ESPECIALLY ACROSS THE OKLAHOMA PANHANDLE AND THE NORTHEAST TEXAS PANHANDLE...WILL NEED BE READY FOR POSSIBLE ACTIVATION SATURDAY AFTERNOON THROUGH SATURDAY EVENING. SCHNEIDER
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 607 PM CDT FRI AUG 19 2005 TXZ013-192330- CARSON TX- 607 PM CDT FRI AUG 19 2005 ...STRONG THUNDERSTORMS IN CARSON COUNTY... A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 20 MILES NORTHEAST OF PANTEX TO 3 MILES NORTHWEST OF PANTEX AT 607 PM CDT...MOVING NORTHEAST AT 10 MPH. ONE HALF INCH SIZE HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE. PEOPLE IN CARSON COUNTY SHOULD MONITOR THE WEATHER SITUATION CLOSELY...LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. KRAMAR
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 626 PM CDT FRI AUG 19 2005 OKZ002-200000- TEXAS OK- 626 PM CDT FRI AUG 19 2005 ...STRONG THUNDERSTORM IN TEXAS COUNTY... A STRONG THUNDERSTORM WAS LOCATED OVER ADAMS AT 626 PM CDT...MOVING NORTHEAST AT 5 MPH. ONE HALF INCH SIZE HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE. PEOPLE IN TEXAS COUNTY SHOULD MONITOR THE WEATHER SITUATION CLOSELY...LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. KRAMAR
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 642 PM CDT FRI AUG 19 2005 TXZ013-200030- CARSON TX- 642 PM CDT FRI AUG 19 2005 ...STRONG THUNDERSTORMS IN CARSON COUNTY... A LINE OF STRONG THUNDERSTORMS WAS LOCATED IN NORTHWESTERN CARSON COUNTY AT 642 PM CDT...MOVING NORTHEAST AT 10 MPH. ONE HALF INCH SIZE HAIL...VERY HEAVY RAINS...AND WINDS AROUND 50 MPH ARE POSSIBLE. PEOPLE IN CARSON COUNTY SHOULD MONITOR THE WEATHER SITUATION CLOSELY...LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. KRAMAR
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 646 PM CDT FRI AUG 19 2005 TXZ011-016-200030- DEAF SMITH TX-OLDHAM TX- 646 PM CDT FRI AUG 19 2005 ...STRONG THUNDERSTORM IN NORTHERN DEAF SMITH AND EASTERN OLDHAM COUNTIES... A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM VEGA TO 8 MILES NORTHEAST OF SIMMS AT 646 PM CDT...MOVING NORTHEAST AT 5 MPH. ONE HALF INCH SIZE HAIL...VERY HEAVY RAINS...AND WINDS AROUND 50 MPH ARE POSSIBLE. PEOPLE IN DEAF SMITH AND OLDHAM COUNTIES...INCLUDING THE CITY OF VEGA...SHOULD MONITOR THE WEATHER SITUATION CLOSELY...LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. KRAMAR
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 651 PM CDT FRI AUG 19 2005 TXZ008-009-200030- HUTCHINSON TX-ROBERTS TX- 651 PM CDT FRI AUG 19 2005 ...STRONG THUNDERSTORMS IN HUTCHINSON AND ROBERTS COUNTIES... A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM WEST CENTRAL ROBERTS COUNTY TO SOUTHEASTERN HUTCHINSON COUNTY AT 651 PM CDT...MOVING NORTHEAST AT 20 MPH. VERY HEAVY RAINS...ONE HALF INCH SIZE HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE. PEOPLE IN HUTCHINSON AND ROBERTS COUNTIES SHOULD MONITOR THE WEATHER SITUATION CLOSELY...LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. KRAMAR
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 744 PM CDT FRI AUG 19 2005 TXZ011-012-016-200130- DEAF SMITH TX-OLDHAM TX-POTTER TX- 744 PM CDT FRI AUG 19 2005 ...STRONG THUNDERSTORMS IN DEAF SMITH...OLDHAM AND POTTER COUNTIES... A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 10 MILES NORTH OF WILDORADO TO 6 MILES NORTHEAST OF SIMMS AT 744 PM CDT...MOVING EAST AT 10 MPH. A STRONG THUNDERSTORM WAS ALSO DEVELOPING IN WESTERN POTTER COUNTY...MOVING EAST NORTHEAST AT 15 MPH. EXTREMELY HEAVY RAINS...ONE HALF INCH SIZE HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE. SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT THIS TIME. KRAMAR
The Dodge City radar (KDDC), 116 km away, was scanning. The volume nearest the first event began at 00:55 UTC.
2 hail, 1 thunderstorm wind. Local standard time, as filed.
A power pole was blown down by the high winds.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Oklahoma in 2005Every state in 2005This day in weather historyWarnings in Oklahoma, August 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5469664, 5469663, 5469665.